# SDR DALA2017061504777

- Difficulty date: June 13, 2017
- Submitted: June 16, 2017
- Operation: Air carrier
- Aircraft: N381DN
- Make and model: Boeing 737832
- Aircraft serial: 30350
- Aircraft time: 58,357 hours, 22,926 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Condition: Corroded
- Location: Bs 294-344
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND THE CABIN R1 DOOR CREASE BEAM CORRODED AT BS 294 TO 344, RBL 56.  MAINTENANCE REMOVED AND REPLACED THE CREASE BEAM IAW SRM 51-10-02, AND DWG 141A8310, REV D.
